# SDR SWAA2020062996021

- Difficulty date: June 24, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 38,635 hours, 23,402 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 442653
- Part serial: BECN1866
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE SLOW TO SPOOL DURING TAKEOFF.   WHEN SETTING 40% N1,  THE NR 1 ENGINE LAGGED 8-10 SECONDS BEHIND THE NR 2 ENGINE.  COMPLIED WITH MT 773-11-00,  FUEL PUMP PACKAGE REMOVAL AND INSTALLATION,  OPS AND LEAK CHECKED GOOD.
